# SDR RAIA00511015

- Difficulty date: November 10, 2005
- Submitted: November 13, 2005
- Operation: Air carrier
- Aircraft: N566HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41084
- Aircraft time: 18,929 hours, 20,931 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Part number: 7003360943
- Part serial: 95073204
- Condition: Inoperative
- Location: Ahrs
- Part time: 18,830 hours, 18,762 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 5429 - STL - NR 1 AHRS FAILED.  MAINTENANCE REMOVED AND REPLACED AHRS COMPUTER.
